RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 319–324 (Mi de4446)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

A modified Dirichlet problem for equations and systems that are degenerate on the boundary

V. M. Ivakin

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (647 kB)

Bibliographic databases:
UDC: 517.956.2
Received: 07.08.1981

Citation: V. M. Ivakin, “A modified Dirichlet problem for equations and systems that are degenerate on the boundary”, Differ. Uravn., 18:2 (1982), 319–324

Citation in format AMSBIB
\Bibitem{Iva82}
\by V.~M.~Ivakin
\paper A modified Dirichlet problem for equations and systems that are degenerate on the boundary
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 319--324
\mathnet{http://mi.mathnet.ru/de4446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649676}


Linking options:
  • http://mi.mathnet.ru/eng/de4446
  • http://mi.mathnet.ru/eng/de/v18/i2/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Number of views:
    This page:34
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019